# SDR DL72S971992

- Difficulty date: August 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N520DA
- Make and model: Boeing 727232
- Aircraft serial: 21471
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Midflap
- Part number: 652163262
- Condition: Cracked
- Location: Nr 3 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE I/B MIDFLAP AFT LOWER CHORD WAS FOUND CRACKED 21 AND 43 FROM I/B END OF FLAP DURING SHOP INSPECTION.  THE CHORD ANGLE WAS REPAIRED PER MM 57-52-0 BY INSTALLING A DOUBLER.
